# SDR 98ZZZX3078

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5248S
- Make and model: Piper PA-32-300
- Aircraft serial: 3240935
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broke
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE, NR 2 CYLINDER FRACTURED.  EXHAUST VALVE COMPLETE BREAK AT BOTTOM OF STEM.  STEM REMAINED IN GUIDE.  VALVE FACE IMBEDDED INTO CYLINDER HEAD, NR 2 CYLINDER.  OPERATOR STATED NORMAL FUEL LEANING PROCEDURE AT PEAK EGT.  EST 800 HOURS TT.
